# SDR SWAA2017032112681

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 48,912 hours, 29,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
